zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Optimal control of Volterra integral equations via triangular functions. (English) Zbl 1219.49026
Summary: We present an approximate method for solving optimal control problem of Volterra integral equations. The method is based upon orthogonal triangular functions. The error estimates and associated theorems have been proved for optimal control and cost functionals. Some numerical examples illustrate the efficiency of the proposed method.

49M25Discrete approximations in calculus of variations
45D05Volterra integral equations
Full Text: DOI
[1] Maleknejad, K.; Hadizadeh, M.: A new computational method for Volterra--Fredholm integral equations, Comput. math. Appl. 37, No. 9, 1-8 (1999) · Zbl 0940.65151 · doi:10.1016/S0898-1221(99)00107-8
[2] Maleknejad, K.; Sohrabi, S.; Rostami, Y.: Numerical solution of nonlinear Volterra integral equations of the second kind by using Chebyshev polynomials, Appl. math. Comput. 188, 123-128 (2007) · Zbl 1114.65370 · doi:10.1016/j.amc.2006.09.099
[3] Belbas, S. A.: A new method for optimal control of Volterra integral equations, Appl. math. Comput. 189, 1902-1915 (2007) · Zbl 1124.65055 · doi:10.1016/j.amc.2006.12.077
[4] Medlin, N. G.: Optimal processes governed by integral equations, J. math. Anal. appl. 120, 1-12 (1986) · Zbl 0607.49015 · doi:10.1016/0022-247X(86)90199-X
[5] Neustadt, L. W.; Warga, J.: Comments on the paper ’optimal control of processes described by integral equations’ by V.R. Vinokurov, SIAM J. Control 8, 572 (1970) · Zbl 0206.16503
[6] Vinokurov, V. R.: Optimal control of processes described by integral equations, parts I, II, and III, SIAM J. Control 7, 324-355 (1969) · Zbl 0182.20804 · doi:10.1137/0307022
[7] Belbas, S. A.: A reduction method for optimal control of Volterra integral equations, Appl. math. Comput. 197, No. 1, 880-890 (2008) · Zbl 1137.65045 · doi:10.1016/j.amc.2007.08.093
[8] Elnagar, G. N.; Razzaghi, M.: A collocation-type method for linear quadratic optimal control problems, Optimal control appl. Methods 18, 227-235 (1997) · Zbl 0873.49023 · doi:10.1002/(SICI)1099-1514(199705/06)18:3<227::AID-OCA598>3.0.CO;2-A
[9] Deb, A.; Sarkar, G.; Sengupta, A.: Triangular orthogonal functions for the analysis of continuous time systems, (2007)
[10] Deb, A.; Dasgupta, A.; Sarkar, G.: A new set of orthogonal functions and its application to the analysis of dynamic systems, J. franklin inst. 343, No. 1, 1-26 (2006) · Zbl 1173.33306 · doi:10.1016/j.jfranklin.2005.06.005
[11] Babolian, E.; Mokhtari, R.; Salmani, M.: Using direct method for solving variational problems via triangular orthogonal functions, Appl. math. Comput. 191, 206-217 (2007) · Zbl 1193.65196 · doi:10.1016/j.amc.2007.02.080
[12] Wang, M. L.; Chang, R. Y.; Yang, S. Y.: Analysis and optimal control of time-varying systems via generalized orthogonal polynomials, Internat. J. Control 44, No. 4, 895-910 (1986) · Zbl 0594.93045 · doi:10.1080/00207178608933640
[13] Chen, W. L.; Shih, Y. P.: Analysis and optimal control of time-varying linear systems via Walsh functions, Internat. J. Control 27, No. 6, 917-932 (1978) · Zbl 0378.93016 · doi:10.1080/00207177808922422